MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY XPT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY XPT
Model Number ADVIA CHEMISTRY XPT
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported falsely elevated carbon dioxide concentrated (co2_c) results for one patient sample that was obtained on the advia chemistry xpt analyzer with serial number (b)(6).The customer informed siemens that quality control (qc) was within range on (b)(6)2025 prior to processing patient samples.Siemens noted that a customer service engineer (cse) was not dispatched because the customer performed troubleshooting and maintenance cleaning on the reagent probes, and the customer has not observed a recurrence.Siemens is investigating the event.
 
Event or Problem Description
The customer reported falsely elevated carbon dioxide concentrated (co2_c) results for one patient sample that was obtained on the advia chemistry xpt analyzer with serial number (b)(6).The falsely elevated result (>40.0 mmol/l) was obtained four times and reported to the physician(s).The customer repeated the same sample on an alternate advia chemistry xpt analyzer, received a lower result that was considered correct, and issued an amended report.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated co2_c result.
 
Additional Manufacturer Narrative
The initial mdr was filed with the fda on 21-jan-2025.Additional information (25-feb-2025): siemens reviewed the analyzer data that was available, confirmed that quality control (qc) was within range on the day of the incident, and a siemens customer service engineer (cse) visited the site and performed services which included cleaning the reagent probes (rpp1 and rpp2), verified the performance of the advia chemistry xpt analyzer, and the customer noted no recurrence of the issue.The potential cause of the falsely elevated carbon dioxide concentrated (co2_c) results is the reagent probes and the issue was resolved by routine troubleshooting and maintenance.The analyzer is operational, and no further evaluation is required.

Brand Name
ADVIA CHEMISTRY XPT
Common Device Name
ADVIA CHEMISTRY XPT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
JEOL LTD
3-1-2 musashino akishima
registration #: 3003637681
tokyo 196-8 558
JA   196-8558
Manufacturer Contact
rolando hualpa
511 benedict ave.
tarrytown, NY 10591
9143485874
MDR Report Key21199284
Report Number2432235-2025-00025
Device Sequence Number8341743
Product Code JJE
UDI-Device Identifier00630414595467
UDI-Public(01)00630414595467
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K990346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CHEMISTRY XPT
Device Catalogue Number10723034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date02/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown